# SDR DXTA2013100705527

- Difficulty date: October 5, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N573QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605827
- Aircraft time: 4,084 hours, 3,212 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Diode
- Part number: S31064
- Condition: Failed
- Location: Brake Sys
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, POWER BRAKE CIRCUIT BREAKER TRIPPED ,ANTI-SKID CAUTION LIGHT ILLUMINATED FOLLOWED BY THE LOW BRAKE  PRESSURE CAUTION LIGHT.  AIRCRAFT WAS TOWED BACK TO RAMP. TROUBLESHOT SYS IAW THE WDM 32-40-01.  FOUND NO DEFECTS, COULD NOT GET THE SYSTEM TO FAIL.  MFG SUPPORT SUGGESTED REPLACING THE DIODE ON RELAY KX067 FROM X1 TO X2. REPLACED DIODE AND OPS CHECKED.  SYS OPS NORMAL.
